Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The order topology for a von Neumann algebra

Tom 230 / 2015

Emmanuel Chetcuti, Jan Hamhalter, Hans Weber Studia Mathematica 230 (2015), 95-120 MSC: Primary 46L10; Secondary 06F30. DOI: 10.4064/sm8041-1-2016 Opublikowany online: 19 January 2016

Streszczenie

The order topology $\tau _o(P)$ (resp. the sequential order topology $\tau _{os}(P)$) on a poset $P$ is the topology that has as its closed sets those that contain the order limits of all their order convergent nets (resp. sequences). For a von Neumann algebra $M$ we consider the following three posets: the self-adjoint part $M_{sa}$, the self-adjoint part of the unit ball $M_{sa}^1$, and the projection lattice $P(M)$. We study the order topology (and the corresponding sequential variant) on these posets, compare the order topology to the other standard locally convex topologies on $M$, and relate the properties of the order topology to the underlying operator-algebraic structure of $M$.

Autorzy

  • Emmanuel ChetcutiDepartment of Mathematics
    Faculty of Science
    University of Malta
    Msida, Malta
    e-mail
  • Jan HamhalterFaculty of Electrical Engineering
    Czech Technical University in Prague
    Technicka 2
    166 27, Praha 6, Czech Republic
    e-mail
  • Hans WeberDipartimento di matematica e informatica
    Università degli Studi di Udine
    1-33100 Udine, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek